# SDR A6WA200840504

- Difficulty date: June 5, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,796 hours, 11,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL CORRODED FS 310.00 AND FS 349.00.  CORROSION ON PAX DOOR LOWER SILL BLENDED IAW CRJ 200 SRM 51-21-06.  (A)
